# SDR IXXA06SMN265S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND ELEVATOR LOWER SKIN WITH NON STANDARD REPAIR AT STATION XE39.188. REMOVED FASTENERS IAW SRM 51-1-21. REMOVED DAMAGED AREA. FABRICATED NEW REPAIR, AND FILLERS (AL 2024 T3 0.016”) IAW SRM 55-2-1 FIG. 11 (SHEET 4, 6, 9), SRM 55-4-1 FIG. 1 (SHEET 1, 2) ITEM E AND F. BONDED BOTH PART WITH HYSOL IAW SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA , AND NEW REPAIR INTERNAL SURFACE IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 55-2-1 FIG. 11 (SHEET 4, 6, 9, 11)., SRM 51-1-21, SRM 55-2-1 FIG. 11.
